# SDR ASAA2015031211559

- Difficulty date: March 12, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580769
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FWD OF R1 DOOR STA 277-291.5, STR 13R TO 14R IS CRACKED.  ACFT GROUNDED.
